# SDR 20001013SH015

- Difficulty date: June 29, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: Main Rotor
- Part time: 751 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLOWS IS TORN AROUND CLAMP AND FOLD AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.   (X)
